Journal of Symbolic Logic

Stable Theories with a New Predicate

Enrique Casanovas and Martin Ziegler

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 3 (2001), 1127-1140.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746550

Mathematical Reviews number (MathSciNet)
MR1856732

Zentralblatt MATH identifier
1002.03023

JSTOR
links.jstor.org

Citation

Casanovas, Enrique; Ziegler, Martin. Stable Theories with a New Predicate. J. Symbolic Logic 66 (2001), no. 3, 1127--1140. https://projecteuclid.org/euclid.jsl/1183746550


Export citation